MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to  endoleak and aneurysm enlargement.
 
Event or Problem Description
The following information was reported to gore through the ide study for the iliac branch endoprosthesis (ibe): on (b)(6) 2016, the patient underwent treatment of a 51 mm abdominal aortic aneurysm and 33 mm left iliac artery aneurysm with gore® excluder® aaa endoprostheses and gore® iliac branch endoprostheses.Completion angiography showed no evidence of endoleak, and the patient tolerated the procedure.On (b)(6) 2017 the maximum aortic diameter was 51mm.On (b)(6) 2020 a type ia endoleak was detected.The maximum aortic diameter was 61mm.The event is ongoing.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213: a review of the manufacturing records for the device verified the lot met all pre-release specifications.
 
Event or Problem Description
The following information was reported to gore through the ide study for the iliac branch endoprosthesis (ibe): on (b)(6) 2016, the patient underwent treatment of a 51 mm abdominal aortic aneurysm and 33 mm left iliac artery aneurysm with gore® excluder® aaa endoprostheses and gore® iliac branch endoprostheses.Completion angiography showed no evidence of endoleak, and the patient tolerated the procedure.On (b)(6) 2020 a type ia endoleak was detected.On (b)(6) 2021 a reintervention occurred in which the patient was implanted with a non-gore aortic cuff (endurant) which was placed at the level of the left renal artery just above the bifurcation of the gore® excluder® aaa endoprosthesis.After ballooning there was no observed endoleak and it appeared to have been resolved.Ct imaging on (b)(6) 2021 showed no type 1a endoleak, confirming the resolution.It also showed the presence of a type ii ma endoleak.The decision was made to follow up in one year.The event is still ongoing.
 
Additional Manufacturer Narrative
B2: required intervention to prevent permanent impairment/damage.B3 / b4 / b5 / b6: on december 28th 2021 the additional information regarding the event was provided: on (b)(6) 2021 a reintervention occurred in which the patient was implanted with a non-gore aortic cuff (endurant) which was placed at the level of the left renal artery just above the bifurcation of the gore® excluder® aaa endoprosthesis.After ballooning there was no observed endoleak and it appeared to have been resolved.Ct imaging on (b)(6) 2021 showed no type 1a endoleak, confirming the resolution.It also showed the presence of a type ii ma endoleak.The decision was made to follow up in one year.The event is still ongoing.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
heidi inskeep
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key10950249
Report Number3007284313-2020-01185
Device Sequence Number11635404
Product Code MIH
UDI-Device Identifier00733132622559
UDI-Public00733132622559
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2018
Device Model NumberRLT281418
Device Catalogue NumberRLT281418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer12/07/2020
12/07/2020
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date02/16/2021
12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight120 KG